A female asked about a female:
Dull headache and heart palpitations and some leg aches after several days on prescription corticosteroid cream for widespread allergic rash. ok?
2 doctor answers • 4 doctors weighed in
Dr. Nayla Mumnehanswered
Allergy and Immunology 31 years experience
Cream: The cream will not cause the symptoms you are describing. You may want to have yourself checked.
4.9k viewsReviewed >2 years ago
A Verified Doctoranswered
12 years experience
Get evaluated: Headache and palpitations are not typical side effects of steroid creams. Heart side effects more commonly occur with oral steroids. While your condition may not be serious, if you are concerned i would suggest further evaluation by an in-person physician.
4.9k viewsAnswered >2 years ago
Last updated May 2, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.